Posted by happytailsintx on May 17, 2004, at 23:34:19
In reply to Re: effexor side effects/withdrawl, posted by Zarry on May 5, 2004, at 20:05:02
Ohmigosh!! This site is awesome! I quit Effexor cold turkey about a week ago and I thought I was going nuts. I have been on Effexor for about a year and out of necessity (no money) I've had to quit. I have been so dizzy and the "brain zaps" (thank you to whomever put a name to this phenomenon) are terrible. I have also been very tearful, easily aggitated and sleeping seems like the only relief from the symptoms. I know one isn't supposed to cold turkey it, but since I don't have any other choice, I have to continue this course.
My question is...when do these symptoms stop? Is there anything I can do to ease them (besides sleep)? I read some others are taking other meds to help the weaning process. I have an old bottle of Zoloft...does anyone have an opinion about using this? I also have about 4 remaining Effexor pills (150mg). Should I start trying to wean by dividing these up? I can't afford my Rx plan copay or for that matter, a dr's visit copay (college life is a poor life), so going to them for help isn't an option. Any advice out there?
wolfsongs, I've been off Effexor for a month now (cold turkey) and the worst was probly the first week. As most ppl have stated here, one shouldn't go cold turkey, but wean off. I think ppl still get the brain zaps no matter how they do it.
> Hang in there.